# SDR UIEA2010072100117

- Difficulty date: July 21, 2010
- Submitted: July 25, 2010
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 34,727 hours, 5,518 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A2 CHECK INSP DAMAGE WAS FOUND, RT WING INBD MID FLAPS CRACKED. PERMANENT REPAIRS ACCOMPLISHED IAW THE SRM 51-70-07 PAR 5A. THE REPAIRS ACCOMPLISHED IAW PART 1 ARE CATEGORY A AND WERE PERFORMED IAW SRM 51-70-07 PARA 5A.
